# SDR AWXA200301476

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,111 hours, 51,041 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 6573771
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MINOR REPAIR - DURING C-14 CHECK .75 INCH CRACK WAS FOUND IN NR 1 ENGINE FORWARD OUTBOARD COWLING FRAME NR 7 AT PREVIOUS CUTOUT.  MAINTENANCE CUTOUT CRACK IN NR 1 ENGINE FORWARD OUTBOARD COWLING FRAME NR 7; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW B737-200 SRM 51-40-03, FIG 001.
